# SDR F3LA98146

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED 3 CRACKS IN AFT LOWER CORNER OF FORWARD SERVICE DOOR CUT-OUT SKIN.  REMOVED DAMAGED AREA, FABRICATED REPLACMENT PARTS AND REPAIRED PER SRM'S 51-30-2 AND 53-30-3.  CYCLES:  1,941.  (X)
